Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Braids, complex volume and cluster algebras

Kazuhiro Hikami and Rei Inoue

Algebraic & Geometric Topology 15 (2015) 2175–2194
Bibliography
1 J Cho, H Kim, S Kim, Optimistic limits of Kashaev invariants and complex volumes of hyperbolic links, J. Knot Theory Ramifications 23 (2014) 1450049 MR3268985
2 J Cho, J Murakami, The complex volumes of twist knots via colored Jones polynomials, J. Knot Theory Ramifications 19 (2010) 1401 MR2746194
3 J Cho, J Murakami, Y Yokota, The complex volumes of twist knots, Proc. Amer. Math. Soc. 137 (2009) 3533 MR2515423
4 P Dehornoy, I Dynnikov, D Rolfsen, B Wiest, Ordering braids, Math. Surveys and Monographs 148, Amer. Math. Soc. (2008) MR2463428
5 I A Dynnikov, On a Yang–Baxter mapping and the Dehornoy ordering, Uspekhi Mat. Nauk 57 (2002) 151 MR1918864
6 V V Fock, A B Goncharov, Dual Teichmüller and lamination spaces, from: "Handbook of Teichmüller theory, Volume I" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys., Eur. Math. Soc. (2007) 647 MR2349682
7 V V Fock, A B Goncharov, Cluster ensembles, quantization and the dilogarithm, Ann. Sci. Éc. Norm. Supér. 42 (2009) 865 MR2567745
8 S Fomin, M Shapiro, D Thurston, Cluster algebras and triangulated surfaces, I: Cluster complexes, Acta Math. 201 (2008) 83 MR2448067
9 S Fomin, A Zelevinsky, Cluster algebras, I: Foundations, J. Amer. Math. Soc. 15 (2002) 497 MR1887642
10 S Fomin, A Zelevinsky, Cluster algebras, IV: Coefficients, Compos. Math. 143 (2007) 112 MR2295199
11 K Hikami, Hyperbolic structure arising from a knot invariant, Internat. J. Modern Phys. A 16 (2001) 3309 MR1848458
12 K Hikami, R Inoue, Braiding operator via quantum cluster algebra, J. Phys. A 47 (2014) 474006, 21 MR3279997
13 K Hikami, R Inoue, Cluster algebra and complex volume of once-punctured torus bundles and $2$–bridge links, J. Knot Theory Ramifications 23 (2014) 1450006, 33 MR3190130
14 K Hikami, A N Kirillov, Torus knot and minimal model, Phys. Lett. B 575 (2003) 343 MR2044711
15 A Inoue, Y Kabaya, Quandle homology and complex volume, Geom. Dedicata 171 (2014) 265 MR3226796
16 R M Kashaev, A link invariant from quantum dilogarithm, Modern Phys. Lett. A 10 (1995) 1409 MR1341338
17 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
18 R M Kashaev, On the spectrum of Dehn twists in quantum Teichmüller theory, from: "Physics and combinatorics" (editors A N Kirillov, N Liskova), World Sci. Publ. (2001) 63 MR1872252
19 R M Kashaev, O Tirkkonen, A proof of the volume conjecture on torus knots, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 269 (2000) 262, 370 MR1805865
20 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
21 K Nagao, Y Terashima, M Yamazaki, Hyperbolic $3$–manifolds and cluster algebras, arXiv:1112.3106
22 T Nakanishi, Periodicities in cluster algebras and dilogarithm identities, from: "Representations of algebras and related topics" (editors A Skowroński, K Yamagata), Eur. Math. Soc. (2011) 407 MR2931902
23 W D Neumann, Extended Bloch group and the Cheeger–Chern–Simons class, Geom. Topol. 8 (2004) 413 MR2033484
24 D Thurston, Hyperbolic volume and the Jones polynomial (1999)
25 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
26 J Weeks, Computation of hyperbolic structures in knot theory, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 461 MR2179268
27 Y Yokota, On the complex volume of hyperbolic knots, J. Knot Theory Ramifications 20 (2011) 955 MR2819177
28 D Zagier, Vassiliev invariants and a strange identity related to the Dedekind eta-function, Topology 40 (2001) 945 MR1860536
29 C K Zickert, The volume and Chern–Simons invariant of a representation, Duke Math. J. 150 (2009) 489 MR2582103